Discrete-time k-positive linear systems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ALSEIDI, Rola, Michael MARGALIOT, Jürgen GARLOFF, 2021. Discrete-time k-positive linear systems. In: IEEE Transactions on Automatic Control. IEEE. 66(1), pp. 399-405. ISSN 0018-9286. eISSN 1558-2523. Available under: doi: 10.1109/TAC.2020.2987285

@article{Alseidi2021Discr-48940.2, title={Discrete-time k-positive linear systems}, year={2021}, doi={10.1109/TAC.2020.2987285}, number={1}, volume={66}, issn={0018-9286}, journal={IEEE Transactions on Automatic Control}, pages={399--405}, author={Alseidi, Rola and Margaliot, Michael and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/48940.2"> <dc:creator>Alseidi, Rola</dc:creator> <dc:creator>Margaliot, Michael</dc:creator> <dc:contributor>Margaliot, Michael</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-20T10:46:00Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-20T10:46:00Z</dcterms:available> <dcterms:title>Discrete-time k-positive linear systems</dcterms:title> <dc:creator>Garloff, Jürgen</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">Positive systems play an important role in systems and control theory and have found many applications in multi-agent systems, neural networks, systems biology, and more. Positive systems map the nonnegative orthant to itself (and also the nonpositive orthant to itself). In other words, they map the set of vectors with zero sign variation to itself. In this note, discrete-time linear systems that map the set of vectors with up to k-1 sign variations to itself are introduced. For the special case k = 1 these reduce to discrete-time positive linear systems. Properties of these systems are analyzed using tools from the theory of sign-regular matrices. In particular, it is shown that almost every solution of such systems converges to the set of vectors with up to k-1 sign variations. It is also shown that these systems induce a positive dynamics of k-dimensional parallelotopes.</dcterms:abstract> <dc:contributor>Garloff, Jürgen</dc:contributor> <dcterms:issued>2021</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/48940.2"/> <dc:contributor>Alseidi, Rola</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account